# SDR IPXA2023070172644

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N612UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64258
- Aircraft time: 19,096 hours, 2,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* MAIN DECK ENTRYWAY EMERGENCY LIGHT INOP DEFERRAL OF MAIN DECK ENTRYWAY EMERGENCY LIGHT  MEL 33-51-1-1A DMP - NONE
